# SDR 06FDEA03018

- Difficulty date: August 20, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP (FLAP SIDE) OUTBD PIVOT PIN ATTACHMENT OUTBD BORE FOUND CORRODED (HINGE BRACKET P/N ARC2512-504).  RT AFT I/B FLAP O/B HINGE PIVOT O/B BORE CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03 PG. 442-444.  ORIGINAL THK 1.187" FINAL 1.259" MAX ALLOWABLE 1.220".  BUSHING   FABRICATED AND INSTALLED AS PER EA1-5750-102153 PT.1 TITLE:" WINGS- TRAILING EDGE AND TRAILING EDGE DEVICES, RT I/B FLAP HINGE BRACKET REPAIR".  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
